# SDR NACA20030092

- Difficulty date: July 3, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 44665
- Aircraft time: 34,615 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN ON RIGHT HAND SIDE AT STATION 415 & 417.  REPAIRED CRACK PER NAC DRAWING NAC2003-07, DATED  07/03/2003 AND FAA APPROVED 8110-3 DATED 07/03/2003.
